# SDR REXA2016040500552

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 20,791 hours, 13,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

4 MINUTES AFTER ENG START UP SMOKE & ACRID SMELL IN CABIN, RETURNED TO GATE.  DEFERRED RT PACK IAW MEL 21-51-1A.  PLACARD INSTALLED MM02 UPDATED.  R & R ACM IAW JC 900-21-902.  OPERATIONS CHECKED GOOD.  PLACARD REMOVED & MM02 UPDATED.
